Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On Syndopa for Parkinson's, have diplopia, difficulty in reading, history of cataract operation. Corrective remedy?

Hi My Dad is 80 year old... he is suffering from diplopia (double vision with both eyes open). On examination, his individual eyes can see sharp images... he had undergone cataract operation in both his eyes more than 8 years back. He does not have a history of Diabetes or HTN, but has Parkinson s disease for which he is on Syndopa medications for the last 5 years. How can we correct this situation in him... the vision is leading to a significant loss of confidence . Unable to read books/ complete newspaper as he used to be some years back. Please suggest an intervention. Thanks,
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Diplopia in parkinson's disease can be the disease process affecting the ocular muscles in the form of convergence inability.
It could be because of slow responsive reflexes for especially moving objects which can be perceived as double vision or blurred vision.
Syndopa will not cause any ocular side effects which lead to diplopia.
Consult the ophthalmologist and also the treating physician who can take care of the condition.
These symptoms can lead to significant damage to the quality of vision as well as life.
Hope I answered the query. Will be available for further queries.

Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor